Top answers from doctors based on your search:
Disclaimer

sun poisoning facial swelling

A 51-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: That may occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 13-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Benadryl (diphenhydramine): Sounds like an allergic reaction, so first thing, stop using the gel. Try benadryl, (diphenhydramine) and see the dr. as you may need a steroid taper ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Autoimmune disease: Some individuals have light sensitivity that can be secondary to autoimmune disease. This can be systemic or limited to the skin. I would consult an i ... Read More
A 23-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
Please see: Please see your dermatologist for evaluation and to discuss treatment options.
A 37-year-old member asked:
Dr. David Hardin
36 years experience Wound care
Very carefully: If you have blisters or facial swelling get medical help. Otherwise wash a burned face with cool water, soft cloth and mild soap don't scrub pat it d ... Read More
A 25-year-old female asked:
Dr. Robert Berger
41 years experience Dermatology
Not sure: May be a type of eczema called rosaxea, woul see a dermatologist to check.
1
1 thank
A 25-year-old female asked:
Dr. Robert Berger
41 years experience Dermatology
Not sure: If new rash could be allergy/irritant. If chronic may be rosacea/eczema need to see a dermatologist to evaluate.
A 31-year-old member asked:
Dr. Coyle Connolly
29 years experience Dermatology
Skin cancer: Sun burns as a child dramatically increases the chance of developing skin cancer as an adult. Protect your skin with sunscreen daily and avoid mid da ... Read More
A 49-year-old member asked:
Dr. Alan Jackson
30 years experience Addiction Medicine
No: At least this is not in the listed side effects. It can case worsening of the acne for a few weeks after starting.
A 33-year-old member asked:
Dr. David Schleimer
A Verified Doctor answered
A US doctor answered Learn more
Ice and Advil (ibuprofen): You do not mention what type of surgery. Dental? Plastic surgery? In general intermittent use of ice, advil (ibuprofen) and limiting activity are the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month